MAUDE Adverse Event Report: ABBOTT ENTRANT BIPOLAR DF4 HF; NO MATCH

ABBOTT ENTRANT BIPOLAR DF4 HF; NO MATCH
Model Number CDHFA300D
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the initial implant procedure, the pacing impedance increased when the lead was connected to the header of the device.A new device was selected and connected to the lead to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of high pacing impedance was not confirmed.The device was received at beginning of life (bol), with normal outputs and telemetry communication.Visual inspection of the device and its connectors indicated normal device characteristics.Electrical and mechanical tests performed including lead impedance, sensing, and output verification did not identify any functional issues.The reported events could not be reproduced.

Brand Name
ENTRANT BIPOLAR DF4 HF
Common Device Name
NO MATCH
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23987114
Report Number2017865-2026-00455
Device Sequence Number4630692
Product Code NIK
UDI-Device Identifier05415067050120
UDI-Public(01)05415067050120(10)S000103550(17)270331
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA300D
Device Catalogue NumberCDHFA300D
Device Lot NumberS000103550
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown